# SDR FDEA200908213063

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 0.3 INCH DURING HFEC INSP AT RT LOWER VERTICAL STABILIZER BANJO FITTING ON THE FWD FLANGE, NR 3 LOWEST FASTENER AS MARKED.   REPAIR IAW SRM55-30-02, FIG201, REV41. (MAJOR REPAIR).
